Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the distribution of quadratic nonresidues and the Euclidean algorithm in real quadratic fields. I


Author: Loo-Keng Hua
Journal: Trans. Amer. Math. Soc. 56 (1944), 537-546
MSC: Primary 10.0X
MathSciNet review: 0011481
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0011481-X
Article copyright: © Copyright 1944 American Mathematical Society